Hello and thanks for reading..
If you're reading my message than maybe like me..you have a loved one who is ill or is sick yourself..i'm sorry for your pain and I hope you or your member heals as fast and painless as possible...
Dr's found Melanoma on the back of my mom's left arm about 7 years ago..it was removed and there was no treatment with chemo or radiation as they believed it was all removed. She was also diagnosed with Multiple Sclerosis about 10 years ago. Dr started treatment for MS with a new drug called Tysabri about 3 years ago which has been known to bring Melanoma back..for whatever reason she was still treated with this drug. About 2 years ago Melanoma was found in her lymph nodes on that same left arm and surgery was done to remove all of the lymph 36 lymph nodes with only one showing cancer. She was treated with chemo and cleared of cancer.
Within the last few months she had begun to have "seizures" where she would be talking and feel a warm sensation starting at her feet and moving up her body and she wouldn't be able to continue her sentence, feeling her words were jumbled. This would last about 30 seconds to a minute. Her doctors assumed this was related to her MS and not cancer. She would have these episodes/seizures every few weeks and was treated with Cytoxin for the MS. About a month ago she had 4 seizures in one day, contacted her doctor and he decided to admit her for testing. She had an MRI and a CT scan and they showed 2 tumors in her brain. Both in her temporal lobe. Surgery a few weeks ago to remove the larger of the two tumors and started chemo via Temador last night, 5 days on 23 off. and in between with have a few radiation treatments. She was given Compazine to take along with the Temador but had violent vomiting about 4 hours after taking the Temador and was sick every few minutes for about 5 hours. She still has some left over Zofran from her round of Cytoxin to treat the MS and is going to take both the Compazine and Zofran tonight to see if she can handle it better.
She's not feeling any nausea just is reactively vomiting to the drug..has anyone else had a reaction similar? And which anti nausea seems to work best? Thanks for reading our story and please give any advice or tips you have. France is 48 years old and in good health for the most part. Thanks again for reading!!